# SDR 96ZZZM232

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND FORMER FRAME CORROSION BETWEEN LONGERONS 29L TO 29R, FS 1322.  REPAIRED PER SRM 53-03, PAGE 4E AND SSRM 51-40-501.
